# SDR DXTA200702245

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 594 hours, 381 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REQUIRES 2/3 SCALE LT RUDDER TRIM TO MAINTAIN COORDINATED FLIGHT.  [07-09-07]  RUDDER SKIN DAMAGED AT UPPER, MIDDLE AND LOWER RUDDER HINGE AREA.  REMOVED RUDDER AND REPLACED WITH REPAIRED UNIT FROM CESSNA ICT RS CNQR918C PER 680 MM CH 55-40-00.  OPERATIONAL AND TRAVEL CHECK OF RUDDER AND RUDDER TRIM GOOD.
